MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW LXA; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW LXA; TISSUE HEART VALVE
Model Number LXA25
Medical Device Problem Codes Gradient Increase (1270); Material Too Rigid or Stiff (1544); Material Deformation (2976)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Respiratory Failure (2484)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A 25 mm mitroflow lxa was implanted on (b)(6) 2010.On (b)(6) 2018, the valve was explanted due to critical aortic stenosis.Urgent surgery was required due to respiratory collapse.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa25, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa25 mitroflow aortic pericardial heart valve at the time of manufacture and release.The manufacturer has not received the device for analysis, to date.Given the limited information provided, and the inability to perform a device investigation, the root cause of the event cannot be determined.

Brand Name
MITROFLOW LXA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7515715
Report Number3004478276-2018-00191
Device Sequence Number16477245
Product Code LWR
UDI-Device Identifier00896208000122
UDI-Public(01)00896208000122(240)LXA25(17)150531
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/31/2015
Device Model NumberLXA25
Device Catalogue NumberLXA25
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;